The Michigan Mathematical Journal

Log-terminal smoothings of graded normal surface singularities

Jonathan Wahl

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 475-489.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757884

Digital Object Identifier
doi:10.1307/mmj/1378757884

Mathematical Reviews number (MathSciNet)
MR3102526

Zentralblatt MATH identifier
1288.32040

Subjects
Primary: 14J17: Singularities [See also 14B05, 14E15] 32S30: Deformations of singularities; vanishing cycles [See also 14B07]
Secondary: 14B07: Deformations of singularities [See also 14D15, 32S30]

Citation

Wahl, Jonathan. Log-terminal smoothings of graded normal surface singularities. Michigan Math. J. 62 (2013), no. 3, 475--489. doi:10.1307/mmj/1378757884. https://projecteuclid.org/euclid.mmj/1378757884


Export citation